# SDR 05FDEA03774

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Bs 675-699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING STRINGER REPAIR IN FWD CARGO BAY AT BS 675 - BS 699, S27R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED EXISTING REPAIR AT  STR 27R BS 675-699 AND FOUND REPAIR DOUBLER BS 687-  BS699 TO NOT COMPLY WITH SRM 53-10-3 FIG 1. FABRICATED AND INSTALLED REPAIR   DOUBLER BS695-699 STR 27R PER SRM FIG 1 MAJOR REPAIR
